Alert archive / Alabama / Special Weather Statements in 2021
Special Weather Statement, NWS Birmingham, AL
NWS Birmingham, AL issued this special weather statement at Apr 24, 2021, 9:02 AM CDT for Marengo County, Alabama. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2021, 9:02 AM CDT (14:02 UTC)
- Expired
- Apr 24, 2021, 9:30 AM CDT
- In force
- 28 min
- Issued by
- NWS Birmingham, AL
County Marengo County, AL
The radar
The Birmingham radar (KBMX), 155 km from the middle of the area, began a volume at 14:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 2.0 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 580 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 855 m²/s²
- 0-3 km storm-relative helicity
- 1103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
447
WWUS84 KBMX 241402
SPSBMX
Special Weather Statement
National Weather Service Birmingham AL
902 AM CDT Sat Apr 24 2021
ALZ039-241430-
Marengo AL-
902 AM CDT Sat Apr 24 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARENGO COUNTY UNTIL 930
AM CDT...
At 902 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Nanafalia to 6 miles northeast of Toxey.
Movement was east at 60 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Thomaston, Sweet Water, Putnam, Shawnee, Nanafalia, Consul, Magnolia,
Wayne, Surginer, Miller, Dixons Mill, Vineland, Half Acre, Octagon,
Clayhill, Nicholsville and Calvary.
LAT...LON 3207 8809 3206 8807 3208 8804 3211 8805
3214 8804 3215 8802 3220 8801 3231 8747
3227 8747 3227 8751 3225 8752 3213 8752
3213 8762 3200 8763 3200 8767 3199 8767
3199 8799 3201 8809 3200 8811 3205 8812
TIME...MOT...LOC 1402Z 260DEG 51KT 3216 8802 3196 8822
$$
05What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Apr 24, 8:53 AM CDT, 9 minutes earlier.
Area forecast discussion, Apr 24, 8:53 AM CDT, 9 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 853 AM CDT Sat Apr 24 2021 .UPDATE... MESOSCALE UPDATE. && .SHORT TERM... /Updated at 0853 AM CDT Sat Apr 24 2021/ Local mesoscale update valid through 11 am. A surface warm front extended from a surface low over East-Central Arkansas southward to just south of Columbus Mississippi and extended further southeast to near Montgomery Alabama. Earlier convection to our south has pushed east out of the state into Georgia. We are currently monitoring showers across portions of our western and southwest counties with a few thunderstorms far southwest. Heaviest activity is moving into far Interior Southwest Alabama. The strongest activity will be capable of producing damaging winds and large hail along with a brief tornado. Low-level instability values are maximized across our south and southwest counties but they remain on the low end with SBCAPE values generally less than 500 J/kg. Shear values remain favorable generally near and south of the Interstate 20 corridor for organized convection. We will continue to monitor activity across our southwest and south-central counties through late morning. As far as this afternoon... we recently began to trim and reduce the overall risk and focus on the southern portion of the area as the better lower-level instability looks to reside in this vicinity. Conditions look to become more hostile with time as drier air aloft to the west arrives over the area as we progress through the afternoon and into the evening hours. The magnitude of drier air arriving aloft may help to efficiently discourage convective development in spite of height falls aloft that would contribute to steepening lapse rates as the upper trough nears from the west. 05 Previous short-term discussion: /Updated at 0305 AM CDT Sat Apr 24 2021/ Widespread light to moderate rainfall is ongoing this morning across Central Alabama, with occasional embedded lightning strikes. A broad area of low pressure is positioned to our west, with a warm front along the northern Gulf Coast. Mid level height falls are occurring in response to a mid level shortwave, with strengthening low level wind fields. Stronger storms moving eastward near the warm front are now moving in a more northeasterly direction, and crossing extreme southern portions of Central Alabama. Will be watching these cells for severe potential, as strong wind shear values are favorable for rotating updrafts. As the warm front tries to inch northward in response to increasing low level winds, the chance of severe storms will increase. The question becomes how will this activity impact the rest of today. Rainfall north of a warm front traditionally reinforces the cooler airmass north of the boundary, preventing the warm, unstable airmass from lifting northward. The surface low remains broad and second mid level shortwave begins to flatten as it crosses the Tennessee Valley later today. However, models continue to show the potential for airmass recovery due to a break in activity before mid day. Most recent hi-res model runs show that re-development occurring earlier in the morning. This would limit the potential for the warm front to lift northward and the coverage area of severe storms late today. Right now, the back edge of the current rain shield will be entering western Central Alabama around 7am, and quickly pushing eastward. With the approach of the second shortwave, wind shear values remain strong, with 0-6km bulk shear values greater than 60kts. We will be watching for that warm front to lift northward, as surface low pressure becomes centered to our northwest ahead of the second shortwave through the morning and early afternoon. If that occurs, the chances of severe storms and storms will remain. Will maintain the enhanced threat area for much of Central Alabama, and watch trends through the morning. A cold front will push rainfall to the east and end any storm threat this evening. Temperatures remain mild, with lows tonight in the 50s. Dry and sunny tomorrow, with highs in the 70s. 14 .LONG TERM... /Updated at 0305 AM CDT Sat Apr 24 2021/ Sunday night through Wednesday. A dominant deep-layer ridge will build across the eastern CONUS at the start of the work week. Height rises and southerly low-level flow will result in above average temperatures Monday through Wednesday. Anticyclonic flow and very dry air will suppress rain chances through this period with mostly clear to partly cloudy skies. Temperatures will range from the mid 80s during the day to upper 50s/lower 60s at night. Wednesday night through Friday. Highly amplified troughing will encompass much of the Central CONUS for the second half of the week. At the surface, an elongated area of low pressure will be situated from the Midwest into the Southern Plains producing a large swath of eastward moving showers and thunderstorms along a cold front while the ridge builds further into the Atlantic. This highly dynamic system will continue to deepen as it moves towards the Southeast and could pose a threat for severe weather across Central AL either Thursday or Friday, but the timing is quite uncertain at the moment. 86 && .AVIATION... 12Z TAF Discussion. Widespread rainfall with embedded lightning in ending from west to east this morning. However, expect several clusters of storms to impact the area through this evening, and have left at least 30-40% pops in for all terminals. The first of these clusters will be a line of weakening storms moved westward, and impacting TCL, BHM, and EET between 12-14Z. Storms that develop, especially during peak heating this afternoon, could be strong to severe. Winds will remain gusty through the day. Winds will begin the period from the east to southeast and veer to the southwest this morning. Winds of 10-15 kts are expected with wind gusts of 20-25kts. As low level winds increase to around 40kts, periods of enhanced LLWS will be possible at all terminals. This will be outside of any strong winds associated with convection. CIG and VIS reductions are expected, with MVFR cigs likely this morning. Periods of heavier rainfall could bring vis down to 1-3SM at times. Conditions improve late in the forecast period as a cold front moves through the area, indicated by ending rain chances and a wind shift to the northwest. Note: AMD NOT SKED for ANB and ASN until further notice. 14 && .FIRE WEATHER... Widespread rainfall will continue through the early morning hours, before scattered strong to severe storms are expected through much of the day. Strong southeasterly winds will become southwesterly today, with wind gusts of 25-30mph outside of any convection. A cold front moves through the area tonight, with dry conditions returning tomorrow and continuing through at least midweek. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 73 49 73 46 83 / 90 30 0 0 0 Anniston 73 51 73 49 83 / 90 30 0 0 0 Birmingham 75 52 74 52 84 / 90 20 0 0 0 Tuscaloosa 78 53 75 51 84 / 60 10 0 0 0 Calera 75 53 73 52 82 / 80 20 0 0 0 Auburn 73 54 74 53 81 / 90 30 0 0 0 Montgomery 78 56 76 54 83 / 80 20 0 0 0 Troy 77 57 76 55 84 / 90 40 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Apr 24, 9:01 AM CDT, 1 minute before
Hazardous Weather Outlook National Weather Service Birmingham AL 901 AM CDT Sat Apr 24 2021 ALZ011>015-017>050-251715- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 901 AM CDT Sat Apr 24 2021 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Strong to severe thunderstorms are possible from Noon through 9 PM, generally along and south of Interstate 20. Threats include damaging winds up to 60 mph, quarter size hail, and a brief tornado. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed through this evening.
In the hours before
Special weather statement, Apr 24, 6:26 AM CDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Birmingham AL
626 AM CDT Sat Apr 24 2021
ALZ049-241215-
Pike AL-
626 AM CDT Sat Apr 24 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PIKE COUNTY UNTIL
715 AM CDT...
At 625 AM CDT, Doppler radar was tracking a strong thunderstorm near
Dozier, or 12 miles north of Andalusia, moving east at 55 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Troy, Goshen, Mossy Grove and Henderson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3163 8618 3165 8616 3166 8616 3166 8615
3176 8615 3181 8598 3162 8589 3162 8618
TIME...MOT...LOC 1125Z 247DEG 46KT 3148 8643
05Special weather statement, Apr 24, 7:05 AM CDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Birmingham AL
705 AM CDT Sat Apr 24 2021
ALZ037-038-043>050-241300-
Pike AL-Lee AL-Tallapoosa AL-Montgomery AL-Macon AL-Bullock AL-
Russell AL-Barbour AL-Elmore AL-Chambers AL-
705 AM CDT Sat Apr 24 2021
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PIKE...LEE...SOUTHEASTERN
ELMORE...BULLOCK...MACON...SOUTHEASTERN TALLAPOOSA...SOUTHERN
CHAMBERS...NORTHEASTERN MONTGOMERY...BARBOUR AND RUSSELL COUNTIES
UNTIL 800 AM CDT...
At 705 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Eclectic to 7 miles south of Brundidge.
Movement was east at 65 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Auburn, Phenix City, Opelika, Troy, Eufaula, Tuskegee, Valley,
Lanett, Tallassee, Union Springs, Brundidge, Clio, Notasulga,
Hurtsboro, Midway, Smiths, Milstead, Smiths Station, West Point and
Clayton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3213 8506 3202 8505 3189 8513 3176 8513
3174 8521 3170 8522 3171 8541 3162 8542
3162 8589 3260 8610 3293 8520 3285 8515
3281 8517 3278 8512 3276 8514 3274 8511
3265 8511 3242 8496 3233 8501 3226 8489
TIME...MOT...LOC 1205Z 250DEG 55KT 3256 8603 3162 8584
05Special weather statement, Apr 24, 8:04 AM CDT, 58 minutes before
Special Weather Statement
National Weather Service Birmingham AL
804 AM CDT Sat Apr 24 2021
ALZ030-241330-
Sumter AL-
804 AM CDT Sat Apr 24 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SUMTER COUNTY UNTIL 830
AM CDT...
At 804 AM CDT, Doppler radar was tracking a strong thunderstorm over
Toomsuba, or 7 miles southwest of Cuba, moving east at 70 mph.
Pea size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Livingston, York, Cuba, Coatopa, Dug Hill, Kinterbish, Old Mallard
Airport, Belmont, Demopolis Lock And Dam, Lilita, McDowell, Bellamy,
I 20 Welcome Center At Cuba, Ward and Whitfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3256 8839 3258 8788 3254 8787 3252 8784
3252 8791 3246 8796 3244 8803 3242 8804
3238 8804 3237 8802 3235 8800 3235 8797
3231 8793 3231 8842
TIME...MOT...LOC 1304Z 264DEG 60KT 3240 8850
05Special weather statement, Apr 24, 8:25 AM CDT, 37 minutes before
Special Weather Statement
National Weather Service Birmingham AL
825 AM CDT Sat Apr 24 2021
ALZ030>032-039-241400-
Greene AL-Hale AL-Sumter AL-Marengo AL-
825 AM CDT Sat Apr 24 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARENGO...SOUTHEASTERN
GREENE...SOUTHERN HALE AND SOUTHEASTERN SUMTER COUNTIES UNTIL 900 AM
CDT...
At 825 AM CDT, Doppler radar was tracking a strong thunderstorm over
Dug Hill, or 10 miles west of Demopolis, moving east at 70 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Demopolis, Greensboro, Uniontown, Jefferson, Forkland, Newbern,
Faunsdale, Duffys Bend, Arcola, Coatopa, Dug Hill, U.S. 80 and AL 28,
Old Spring Hill, Belmont, Demopolis Lock And Dam, Gallion, McDowell,
Whitfield, Birdine and Cedarville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3272 8747 3266 8747 3265 8753 3242 8752
3235 8812 3258 8813
TIME...MOT...LOC 1325Z 259DEG 61KT 3249 8802
05Special weather statement, Apr 24, 8:55 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Birmingham AL
855 AM CDT Sat Apr 24 2021
ALZ032-033-241430-
Hale AL-Perry AL-
855 AM CDT Sat Apr 24 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PERRY AND SOUTH CENTRAL
HALE COUNTIES UNTIL 930 AM CDT...
At 855 AM CDT, Doppler radar was tracking a strong thunderstorm near
Newbern, or near Uniontown, moving east at 50 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Marion, Newbern, Vaiden, Suttle, Judson College, Radford, Sprott,
Vaiden Field Airport and Laneville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3260 8766 3274 8702 3269 8703 3266 8703
3264 8705 3260 8704 3257 8708 3254 8708
3250 8710 3247 8752 3248 8752 3248 8763
3249 8763
TIME...MOT...LOC 1355Z 258DEG 46KT 3253 8755
05Special weather statement, Apr 24, 9:02 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Birmingham AL
902 AM CDT Sat Apr 24 2021
ALZ039-241430-
Marengo AL-
902 AM CDT Sat Apr 24 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARENGO COUNTY UNTIL 930
AM CDT...
At 902 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Nanafalia to 6 miles northeast of Toxey.
Movement was east at 60 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Thomaston, Sweet Water, Putnam, Shawnee, Nanafalia, Consul, Magnolia,
Wayne, Surginer, Miller, Dixons Mill, Vineland, Half Acre, Octagon,
Clayhill, Nicholsville and Calvary.
LAT...LON 3207 8809 3206 8807 3208 8804 3211 8805
3214 8804 3215 8802 3220 8801 3231 8747
3227 8747 3227 8751 3225 8752 3213 8752
3213 8762 3200 8763 3200 8767 3199 8767
3199 8799 3201 8809 3200 8811 3205 8812
TIME...MOT...LOC 1402Z 260DEG 51KT 3216 8802 3196 8822
05The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 4:37 AM CDT | Special Weather Statement | BMX | Lowndes | 68 min |
| Apr 24, 5:40 AM CDT | Special Weather Statement | BMX | Lowndes | 65 min |
| Apr 24, 6:24 AM CDT | Special Weather Statement | BMX | Montgomery | 36 min |
| Apr 24, 6:26 AM CDT | Special Weather Statement | BMX | Pike | 49 min |
| Apr 24, 7:05 AM CDT | Special Weather Statement | BMX | Barbour, Bullock, Lee, Macon, Russell | 55 min |
| Apr 24, 8:04 AM CDT | Special Weather Statement | BMX | Sumter | 26 min |
| Apr 24, 8:25 AM CDT | Special Weather Statement | BMX | Hale | 35 min |
| Apr 24, 8:55 AM CDT | Special Weather Statement | BMX | Perry | 35 min |
| Apr 24, 9:46 AM CDT | Special Weather Statement | BMX | Dallas | 29 min |
| Apr 24, 10:33 AM CDT | Special Weather Statement | BMX | Lowndes, Montgomery | 42 min |
| Apr 24, 11:05 AM CDT | Special Weather Statement | BMX | Macon | 40 min |
| Apr 24, 3:11 PM CDT | Special Weather Statement | BMX | Perry | 34 min |
| Apr 24, 3:22 PM CDT | Special Weather Statement | BMX | Montgomery | 38 min |
| Apr 24, 3:26 PM CDT | Special Weather Statement | BMX | Fayette | 34 min |
| Apr 24, 3:27 PM CDT | Special Weather Statement | BMX | Winston | 33 min |
| Apr 24, 3:28 PM CDT | Severe Thunderstorm Warning | BMX | Macon, Montgomery | 32 min |
| Apr 24, 3:31 PM CDT | Special Weather Statement | BMX | Clay | 29 min |
| Apr 24, 3:35 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Marion, Walker, Winston | 40 min |
| Apr 24, 3:44 PM CDT | Severe Thunderstorm Warning | BMX | Macon, Tallapoosa | 31 min |
| Apr 24, 3:58 PM CDT | Severe Thunderstorm Warning | BMX | Lee | 35 min |
| Apr 24, 4:00 PM CDT | Special Weather Statement | BMX | Winston | 15 min |
| Apr 24, 4:01 PM CDT | Special Weather Statement | BMX | Randolph | 44 min |
| Apr 24, 4:03 PM CDT | Special Weather Statement | BMX | Autauga | 42 min |
| Apr 24, 4:14 PM CDT | Special Weather Statement | BMX | Walker | 46 min |
| Apr 24, 4:14 PM CDT | Severe Thunderstorm Warning | BMX | Chambers | 33 min |
| Apr 24, 4:18 PM CDT | Special Weather Statement | BMX | Lowndes | 42 min |
| Apr 24, 4:22 PM CDT | Special Weather Statement | BMX | Russell | 23 min |
| Apr 24, 4:29 PM CDT | Special Weather Statement | BMX | Blount, Tuscaloosa | 61 min |
| Apr 24, 4:31 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Walker | 29 min |
| Apr 24, 4:35 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Montgomery | 36 min |
| Apr 24, 4:35 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 25 min |
| Apr 24, 4:52 PM CDT | Special Weather Statement | BMX | Chambers, Randolph, Tallapoosa | 38 min |
| Apr 24, 4:55 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Macon, Tallapoosa | 38 min |
| Apr 24, 4:58 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair | 32 min |
| Apr 24, 5:02 PM CDT | Severe Thunderstorm Warning | BMX | Blount, St. Clair | 28 min |
| Apr 24, 5:17 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Etowah, St. Clair | 43 min |
| Apr 24, 5:23 PM CDT | Severe Thunderstorm Warning | BMX | Pike | 52 min |
| Apr 24, 5:25 PM CDT | Special Weather Statement | BMX | Bibb, St. Clair, Shelby | 35 min |
| Apr 24, 5:37 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Shelby, Talladega | 23 min |
| Apr 24, 5:40 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, St. Clair, Shelby, Talladega | 35 min |
| Apr 24, 5:43 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock | 47 min |
| Apr 24, 5:44 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 31 min |
| Apr 24, 5:52 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne, Etowah | 37 min |
| Apr 24, 5:58 PM CDT | Special Weather Statement | BMX | Shelby | 32 min |
| Apr 24, 6:09 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Clay, Cleburne, Shelby, Talladega | 51 min |
| Apr 24, 6:12 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 18 min |
| Apr 24, 6:22 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Pike | 38 min |
| Apr 24, 6:28 PM CDT | Severe Thunderstorm Warning | BMX | Cleburne | 32 min |
| Apr 24, 6:37 PM CDT | Special Weather Statement | BMX | Clay, Randolph | 38 min |
| Apr 24, 6:48 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Clay, Randolph, Tallapoosa | 57 min |
Nearby
Special Weather Statements in Alabama, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.